# SDR ASAA0946141

- Difficulty date: June 14, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LWR DOOR SILL WEB CORRODED. ,FOUND ON PARTS AFTER REMOVAL.  REMOVED CORROSION, RECEIVED NEW WEB, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED REPLACEMENT WEB.
